# SDR CALA2018101902137

- Difficulty date: October 17, 2018
- Submitted: October 20, 2018
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 42,679 hours, 3,834 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: D71701100
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR R3 EMER LIGHT POWER SUPPLY M33404 BATTERY CAPACITY LOW DOOR R3. EMER LIGHT POWER SUPPLY M33404 BATTERY PACK REPLACED AND TESTED NORMAL AS PER AMM 33-51-06 AND ATTACHED FORM 44.0008 ITEM 1-2 ACCOMPLISHED.
